# SDR ASAA2023030142377

- Difficulty date: March 1, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 54,488 hours, 15,876 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 147A571017
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA RIGHT HAND SIDE @ STATION 992 +/- BL31 GALLEY SUPPORT INTERCOSTAL CORRODED. DOT: N713. GROUNDED - YES. REMOVED CORROSION. 100% MATERIAL LOSS, OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1 FIG 104. REMOVED SUPPORT ANGLE IAW B737-800 SRM 51-40-02. DRILLED TO FIT NEW SUPPORT ANGLE IAW B737-800 SRM 51-40-05 AND BAC DWG 147A5700 REV A. INSTALLED NEW SUPPORT ANGLE IAW B737-800 SRM 51-40-02 AND BAC DWG 147A5700 REV A.
